Home > Research > Publications & Outputs > A specific form of Grothendieck inequality for ...

Associated organisational unit

Electronic data

Links

Text available via DOI:

View graph of relations

A specific form of Grothendieck inequality for the 2-dimensional case, with applications to c-asterisk algebras.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

A specific form of Grothendieck inequality for the 2-dimensional case, with applications to c-asterisk algebras. / Jameson, G. J. O.

In: Proceedings of the Edinburgh Mathematical Society, Vol. 37, No. 3, 10.1994, p. 521-537.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Jameson, G. J. O. / A specific form of Grothendieck inequality for the 2-dimensional case, with applications to c-asterisk algebras. In: Proceedings of the Edinburgh Mathematical Society. 1994 ; Vol. 37, No. 3. pp. 521-537.

Bibtex

@article{111a2bc2ff4a40fea004462dc077acff,
title = "A specific form of Grothendieck inequality for the 2-dimensional case, with applications to c-asterisk algebras.",
abstract = "We characterize bilinear forms V on such that V(e, e) = V = 1 in terms of their matrices. For such V we prove that |V(x, y)|2≦φ(|x|2)ψ(|y|2) for all x, y, where φ(x)= V(x, e), ψ(y) = V(e, y). Some other properties of such forms are given.",
author = "Jameson, {G. J. O.}",
note = "http://journals.cambridge.org/action/displayJournal?jid=UHY The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 37 (3), pp 521-537 1994, {\textcopyright} 1994 Cambridge University Press.",
year = "1994",
month = oct,
doi = "10.1017/S0013091500018988",
language = "English",
volume = "37",
pages = "521--537",
journal = "Proceedings of the Edinburgh Mathematical Society",
issn = "0013-0915",
publisher = "Cambridge University Press",
number = "3",

}

RIS

TY - JOUR

T1 - A specific form of Grothendieck inequality for the 2-dimensional case, with applications to c-asterisk algebras.

AU - Jameson, G. J. O.

N1 - http://journals.cambridge.org/action/displayJournal?jid=UHY The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 37 (3), pp 521-537 1994, © 1994 Cambridge University Press.

PY - 1994/10

Y1 - 1994/10

N2 - We characterize bilinear forms V on such that V(e, e) = V = 1 in terms of their matrices. For such V we prove that |V(x, y)|2≦φ(|x|2)ψ(|y|2) for all x, y, where φ(x)= V(x, e), ψ(y) = V(e, y). Some other properties of such forms are given.

AB - We characterize bilinear forms V on such that V(e, e) = V = 1 in terms of their matrices. For such V we prove that |V(x, y)|2≦φ(|x|2)ψ(|y|2) for all x, y, where φ(x)= V(x, e), ψ(y) = V(e, y). Some other properties of such forms are given.

U2 - 10.1017/S0013091500018988

DO - 10.1017/S0013091500018988

M3 - Journal article

VL - 37

SP - 521

EP - 537

JO - Proceedings of the Edinburgh Mathematical Society

JF - Proceedings of the Edinburgh Mathematical Society

SN - 0013-0915

IS - 3

ER -